|
Fundamentalnaya i Prikladnaya Matematika, 2023, Volume 24, Issue 4, Pages 129–132
(Mi fpm1949)
|
|
|
|
On topology lattices of acts over right or left zero semigroups
A. V. Kartashova Volgograd State Socio-Pedagogical University
Abstract:
In this note, we describe all acts over right or left zero semigroups with modular topology lattices, as well as acts over right zero semigroups whose topology lattices are complemented.
Citation:
A. V. Kartashova, “On topology lattices of acts over right or left zero semigroups”, Fundam. Prikl. Mat., 24:4 (2023), 129–132; J. Math. Sci., 284:4 (2024), 498–500
Linking options:
https://www.mathnet.ru/eng/fpm1949 https://www.mathnet.ru/eng/fpm/v24/i4/p129
|
Statistics & downloads: |
Abstract page: | 65 | Full-text PDF : | 26 | References: | 24 |
|